logo AFST

Arrangements and Frobenius like structures
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 1, pp. 133-204.

On considère une famille d’arrangements pondérés génériques de n hyperplans dans C k et montre que la connexion de Gauss - Manin pour les intégrales hypergéométriques associées, la forme contravariante sur l’espace des vecteurs singuliers et l’algébre de fonctions sur l’ensemble des points critiques définissent une structure du type Frobenius sur la base de la famille. Comme un résultat de cette construction nous montrons que les éléments matriciels des opérateurs linéaires de la connexion de Gauss - Manin sont donnés par les (2k+1)-mes dérivées d’une seule fonction sur la base de la famille, cf. la formule (6.46).

We consider a family of generic weighted arrangements of n hyperplanes in k and show that the Gauss-Manin connection for the associated hypergeometric integrals, the contravariant form on the space of singular vectors, and the algebra of functions on the critical set of the master function define a Frobenius like structure on the base of the family. As a result of this construction we show that the matrix elements of the linear operators of the Gauss-Manin connection are given by the 2k+1-st derivatives of a single function on the base of the family, the function called the potential of second kind, see formula (6.46).

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1445
@article{AFST_2015_6_24_1_133_0,
     author = {Alexander Varchenko},
     title = {Arrangements and {Frobenius} like structures},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {133--204},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 24},
     number = {1},
     year = {2015},
     doi = {10.5802/afst.1445},
     mrnumber = {3325954},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1445/}
}
Alexander Varchenko. Arrangements and Frobenius like structures. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 1, pp. 133-204. doi : 10.5802/afst.1445. https://afst.centre-mersenne.org/articles/10.5802/afst.1445/

[1] Arnol’d (V.I.), Gusein-Zade (S.M.), Varchenko (A.N.).— Singularities of Differential Maps, Vol. I, Nauka, Moscow (1982); also Birkhauser (1985). | MR 777682

[2] Braverman (A.), Maulik (D.), Okounkov (A.).— Quantum cohomology of the Springer resolution, Adv. Math. 227, no. 1, p. 421-458 (2011). | MR 2782198 | Zbl 1226.14069

[3] Douai (A.).— A canonical Frobenius structure, Math. Z. 261, no. 3, p. 625-648 (2009). | MR 2471092 | Zbl 1208.53091

[4] Dubrovin (B.).— Geometry of 2D topological field theories, Integrable Systems and Quantum Groups, ed. Francaviglia, M. and Greco, S.. Springer lecture notes in mathematics, 1620, p. 120-348 (1996). | MR 1397274 | Zbl 0841.58065

[5] Dubrovin (B.).— On almost duality for Frobenius manifolds, Geometry, topology, and mathematical physics, 75-132, Amer. Math. Soc. Transl. Ser. 2, 212, Amer. Math. Soc., Providence, RI (2004). | MR 2070050 | Zbl 1063.53092

[6] Etingof (P.), Frenkel (I.), Kirillov (A.).— Lectures on representation theory and Knizhnik-Zamolodchikov equations, Mathematical Surveys and Monographs, 58, AMS (1998). | MR 1629472 | Zbl 0903.17006

[7] Falk (M.), Varchenko (A.).— The contravariant form on singular vectors of a projective arrangement, In Configuration Spaces, Geometry, Combinatorics and Topology" edited by A. Bjorner, F. Cohen, C. De Concini, C. Procesi, and M. Salvetti, CRM Series 2012, p. 255-272 (2012). | MR 3203642

[8] Feigin (B.), Schechtman (V.), Varchenko (A.).— On algebraic equations satisfied by hypergeometric correlators in WZW models, I, Comm. Math. Phys. 163, No. 1, p. 173-184 (1994). | MR 1277938 | Zbl 0835.17019

[9] Feigin (B.), Schechtman (V.), Varchenko (A.).— On algebraic equations satisfied by hypergeometric correlators in WZW models, II, Comm. Math. Phys. 170, No. 1, p. 219-247 (1995). | MR 1331699 | Zbl 0842.17043

[10] Feigin (M.), Veselov (A.).— Logarithmic Frobenius structures and Coxeter discriminants, Adv. Math. 212, no. 1, p. 143-162 (2007). | MR 2319765 | Zbl 1123.53045

[11] Gorbounov (V.), Rimanyi (R.), Tarasov (V.), Varchenko (A.).— Cohomology of the cotangent bundle of a flag variety as a Yangian Bethe algebra, Journal of Geometry and Physics, p. 56-86 (2013). | MR 3118573 | Zbl 1287.81063

[12] Griffiths (Ph.), Harris (J.).— Principles of Algebraic Geometry, Wiley (1994). | MR 1288523 | Zbl 0836.14001

[13] Hertling (C.) and Manin (Yu.I.).— Unfoldings of meromorphic connections and a construction of Frobenius manifolds, Frobenius manifolds, Aspects of Math. 36 p. 113-144 (2004). | MR 2115768 | Zbl 1101.32013

[14] Manin (Y.I.).— Frobenius manifolds, quantum cohomology, and moduli spaces, American Mathematical Society Colloquium Publications, vol. 47, AMS, Providence, RI (1999). | MR 1702284 | Zbl 0952.14032

[15] Mukhin (E.), Tarasov (V.), Varchenko (A.).— Three sides of the geometric Langlands correspondence for gl N Gaudin model and Bethe vector averaging maps, Arrangements of hyperplanes —- Sapporo 2009, p. 475-511, Adv. Stud. Pure Math., 62, Math. Soc. Japan, Tokyo, (2012). | MR 2933807 | Zbl 1260.82025

[16] Orlik (P.), Terao (H.).— The number of critical points of a product of powers of linear functions, Invent. Math. 120, no. 1, p. 1-14 (1995). | MR 1323980 | Zbl 0934.32020

[17] Orlik (P.), Terao (H.).— Arrangements and Hypergeometric Integrals, MSJ Memoirs, vol. 9, Mathematical Society of Japan, Tokyo (2001). | MR 1814008 | Zbl 0980.32010

[18] Reshetikhin (N.) and Varchenko (A.).— Quasiclassical asymptotics of solutions to the KZ equations, Geometry, Topology and Physics for R. Bott, Intern. Press, p. 293-322 (1995). | MR 1358621 | Zbl 0867.58065

[19] Riley (A.).— Frobenius manifolds: caustic submanifolds and discriminant almost duality, University of Hull PhD thesis, 2007.

[20] Silvotti (R.).— On a conjecture of Varchenko, Invent. Math. 126, no. 2, p. 235-248 (1996). | MR 1411130 | Zbl 0882.32022

[21] Strachan (I.A.B.).— Frobenius manifolds: natural submanifolds and induced bi-Hamiltonian structures, Differential Geom. Appl. 20, no. 1, p. 67-99 (2004). | MR 2030167 | Zbl 1049.53060

[22] Schechtman (V.) and Varchenko (A.).— Arrangements of Hyperplanes and Lie Algebra Homology, Invent. Math. Vol. 106, p. 139-194 (1991). | MR 1123378 | Zbl 0754.17024

[23] Varchenko (A.).— Beta-Function of Euler, Vandermonde Determinant, Legendre Equation and Critical Values of Linear Functions of Configuration of Hyperplanes, I. Izv. Akademii Nauk USSR, Seriya Mat., 53:6, p. 1206-1235 (1989). | MR 1039962 | Zbl 0695.33004

[24] Varchenko (A.).— Multidimensional Hypergeometric Functions and Representation Theory of Lie Algebras and Quantum Groups, Advanced Series in Mathematical Physics, Vol. 21, World Scientific (1995). | MR 1384760 | Zbl 0951.33001

[25] Varchenko (A.).— Critical points of the product of powers of linear functions and families of bases of singular vectors, Compos. Math. 97, p. 385-401 (1995). | Numdam | MR 1353281 | Zbl 0842.17044

[26] Varchenko (A.).— Special functions, KZ type equations, and Representation theory, CBMS, Regional Conference Series in Math., n. 98, AMS (2003). | MR 2016311 | Zbl 1053.33001

[27] Varchenko (A.).— Bethe Ansatz for Arrangements of Hyperplanes and the Gaudin Model, Mosc. Math. J. 6, no. 1, p. 195-210, p. 223-224 (2006). | MR 2265955

[28] Varchenko (A.).— Quantum integrable model of an arrangement of hyperplanes, SIGMA Symmetry Integrability Geom. Methods Appl. 7, Paper 032, 55 pp (2011). | MR 2804564 | Zbl 1217.82026

[29] Varchenko (A.).— Critical set of the master function and characteristic variety of the associated Gauss-Manin differential equations, arXiv:1410.2438, p. 1-24.

[30] Yuzvinsky (S.).— Cohomology of the Brieskorn-Orlik-Solomon algebras, Communications in Algebra 23, p. 5339-5354 (1995). | MR 1363606 | Zbl 0851.32027